# SDR AALA20131214003

- Difficulty date: December 14, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 65,892 hours, 34,355 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 5523037
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO INFLIGHT PBI-ORD.  CREW REPORTED WHEN SELECTING TAIL DE-ICE, "AIRFOIL ICE PROTECTION ABNORMAL" LIGHT ILLUMINATED.  FLIGHT DIVERTED MCO LANDED WITHOUT INCIDENT.  REPLACED TAIL ANTI-ICE VLV, WING SO VLV & TAIL DE-ICE TIMER.  SYSTEM GND CHECK NORMAL OPERATION CLOSED.
